# SDR PLGA9609071

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3069K
- Make and model: Beech 1900C
- Aircraft serial: UB71
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 1143880007
- Condition: Failed
- Location: Hyd System
- Part time: 3,736 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4523 - ON APPROACH, THE GEAR DOWN AND LOCK LIGHT FAILED TO ILLUMINATE, THE LANDING GEAR RELAY CIRCUIT BREAKER WAS FOUND POPPED AND WOULD NOT RESET.  THE GEAR WAS EXTENDED MANUALLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  BOS MAINTENANCE PINNED THE GEAR DOWN AND FERRIED THE AIRCRAFT TO ALB.  ALB MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC POWER PACK AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
